# SDR CA990412012

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: AD1134121246
- Condition: Separated
- Location: Cooling System
- Part time: 3,582 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) FLOOD COOLING DUCT CLAMP REQUIRED RE-ATTACHMENT AFTER DUCT FOUND SEPARATED.   AIRCRAFT EXPERIENCED INCREASE IN RATE OF CLIMB.  PRESURIZATION UNABLE TO BE MAINTAINED WITH COOLING DUCT SEPARATED.
